# SDR AALA202212291427

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 64,474 hours, 29,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L2 IS VERY DIFFICULT TO ARM REQUIRES A LOT OF FORCE ON HANDLE WHEN ARMED, THE INDICATION ON DOOR PAGE MAY NOT SHOW ARMED. MAINTENANCE ACCOMPLISHED FUNCTIONAL TEST OF THE RELEASE MECHANISM OF THE L2 DOOR EMERGENCY ESCAPE SLIDE PER AMM 52-10-00 AND FOUND LANYARD FROM GIRT BAR WAS INTERFERING WITH GIRT BAR ENGAGEMENT. MAINTENANCE RESTOWED LANYARD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
